Advanced Search
Article Contents
Article Contents

Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality

Abstract Related Papers Cited by
  • In this paper, we study the best constant of the following discrete Hardy-Littlewood-Sobolev inequality, \begin{equation} \sum_{i,j,i\neq j}\frac{f_{i}g_{j}}{\mid i-j\mid^{n-\alpha}}\leq C_{r,s,\alpha} |f|_{l^r} |g|_{l^s}, \end{equation}where $i,j\in \mathbb Z^n$, $r,s>1$, $0 < \alpha < n$, and $\frac {1} {r} + \frac {1} {s} + \frac {n-\alpha}{n} \geq 2$. Indeed, we prove that the best constant is attainable in the supercritical case $\frac {1}{r} + \frac {1} {s} + \frac {n-\alpha}{n} > 2$.
    Mathematics Subject Classification: Primary: 35A23.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proceedings of the American Mathematical Society, 88 (1983), 486-490.doi: 10.1090/S0002-9939-1983-0699419-3.


    X. Chen and X. Zhen, Optimal summation interval and nonexistence of positive solutions to a discrete sytem, Acta Math. Sci. Ser. B Engl. Ed., 34 (2014), 1720-1730.doi: 10.1016/S0252-9602(14)60117-X.


    W. Chen, C. Jin, C. Li and J. Lim, Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations, Discrete Contin. Dyn. Syst. 2005, suppl., (2005), 164-172.


    W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Discrete Contin. Dyn. Syst., 24 (2009), 1167-1184.doi: 10.3934/dcds.2009.24.1167.


    W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst., 30 (2011), 1083-1093.doi: 10.3934/dcds.2011.30.1083.


    W. Chen and C. Li, Regularity of solutions for a system of integral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8.doi: 10.3934/cpaa.2005.4.1.


    W. Chen and C. Li, The best constant in a weighted Hardy-Littlewood-Sobolev inequality, Proc. Amer. Math. Soci., 136 (2008), 955-962.doi: 10.1090/S0002-9939-07-09232-5.


    W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations, Communications in Partial Difference Equations, 30 (2005), 59-65.doi: 10.1081/PDE-200044445.


    W. Chen, C. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005), 347-354.doi: 10.3934/dcds.2005.12.347.


    W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Communications on pure and applied mathematics, 59 (2006), 330-343.doi: 10.1002/cpa.20116.


    Z. Cheng and C. Li, An extended discrete Hardy-Littlewood-Sobolev inequality, Discrete Contin. Dyn. Syst., 34 (2014), 1951-1959.doi: 10.3934/dcds.2014.34.1951.


    G. Hardy, J. Littlewood and J. Pólya, Inequalities, $2^{nd}$ edition, Cambridge University Press, 1952.


    C. Li and J. Villavert, An extention of the Hardy-Littlewood-Pólya inequality, Acta Math. Scientia, 31 (2011), 2285-2288.doi: 10.1016/S0252-9602(11)60400-1.


    E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Annals of Math., 118 (1983), 349-374.doi: 10.2307/2007032.

  • 加载中

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint